MAUDE Adverse Event Report: NALU MEDICAL INC. TEARAWAY INTRODUCER (14CM SHEATH); SPINAL CORD STIMULATOR

NALU MEDICAL INC. TEARAWAY INTRODUCER (14CM SHEATH); SPINAL CORD STIMULATOR
Model Number 23003-060
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent scs implant surgery on (b)(6) 2019.During the surgery the surgeon, dr.(b)(6) noticed that the patient had fluid leakage and suspected that the patient had a cerebrospinal fluid (csf) leak.The patient reported headache and dizziness symptoms post-surgery.The physician confirmed that the patient had a csf leak.While the patient was recovering from surgery, dr.(b)(6) saw the patient on (b)(6) for the scheduled post implant follow up and initial programming.Dr.(b)(6) also used this appointment to evaluate the headache and dizziness symptoms and determined that no blood patch was needed.The patient was released from the hospital on (b)(6) 2019.On (b)(6) the patient saw dr.(b)(6) for a programming follow up and to re-evaluate the patient's symptoms.The patient's issues related to the csf leak had almost completely resolved, and the patient only had minor dizziness.The patient came in for their next scheduled visit on (b)(6).At this visit the patient reported they no longer had any csf leak symptoms and are receiving great pain therapy.

Brand Name
TEARAWAY INTRODUCER (14CM SHEATH)
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC.
2320 faraday avenue
suite 100
carlsbad CA 92008 7241
MDR Report Key9119554
Report Number3015425075-2019-00003
Device Sequence Number2383994
Product Code GZB
UDI-Device Identifier00812537030142
UDI-Public0100812537030142111811191719111910EJ00004671
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2019
Device Model Number23003-060
Device Catalogue Number23003-060
Device Lot NumberEJ00004671
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient Weight85